Translator Disclaimer
January/February 2019 Implication of age-structure on the dynamics of Lotka Volterra equations
Antoine Perasso, Quentin Richard
Differential Integral Equations 32(1/2): 91-120 (January/February 2019).

Abstract

In this article, we study the behavior of a nonlinear age-structured predator-prey model that is a generalization of Lotka-Volterra equations. We prove global existence, uniqueness and positivity of the solution using a semigroup approach. We make some analytically explicit thresholds that ensure, or not depending of their values, the boundedness of the solution and time asymptotic stability of equilibria. The latter theoretical results and their limits are enlightened by simulations.

Citation

Download Citation

Antoine Perasso. Quentin Richard. "Implication of age-structure on the dynamics of Lotka Volterra equations." Differential Integral Equations 32 (1/2) 91 - 120, January/February 2019.

Information

Published: January/February 2019
First available in Project Euclid: 11 December 2018

zbMATH: 07031710
MathSciNet: MR3909980

Subjects:

Rights: Copyright © 2019 Khayyam Publishing, Inc.

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.32 • No. 1/2 • January/February 2019
Back to Top